# SDR ASAA2017050320639

- Difficulty date: May 3, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 29,114 hours, 9,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091009
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS PLASTIC EXIT / SALIDA COVER, ROW 16 ABC HAS FALLEN OFF. GROUNDED - YES. REPLACED BROKEN LIGHT ASSEMBLY REF AMM 33-25-00.
